\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Riemann-Hilbert problem, integrability and reductions

  • * Corresponding author: R. I. Ivanov

    * Corresponding author: R. I. Ivanov 
Abstract Full Text(HTML) Figure(3) Related Papers Cited by
  • The present paper is dedicated to integrable models with Mikhailov reduction groups $G_R \simeq \mathbb{D}_h.$ Their Lax representation allows us to prove, that their solution is equivalent to solving Riemann-Hilbert problems, whose contours depend on the realization of the $G_R$-action on the spectral parameter. Two new examples of Nonlinear Evolution Equations (NLEE) with $\mathbb{D}_h$ symmetries are presented.

    Mathematics Subject Classification: Primary: 35K10, 35Q15; Secondary: 37K15, 35Q55.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Contour of a RHP with $ \mathbb{Z}_3 $ symmetry

    Figure 2.  Contour of the RHP $ \mathbb{D}_3 $ symmetry

    Figure 3.  Contour of the RHP for $ \mathbb{D}_2 $ symmetry (upper panel) and for $ \mathbb{D}_4 $ symmetry (lower panel)

  • [1] M. J. Ablowitz, B. Prinari and A. D. Trubach, Discrete and Continuous Nonlinear Schrödinger Systems, Cambridge University press, London Mathematical Society Lecture Note Series, 2004.
    [2] M. Adler, On a trace functional for pseudo-differential operators and the symplectic structure of the Korteweg-deVries Equation, Invent. Math., 50 (1979), 219-248.  doi: 10.1007/BF01410079.
    [3] N. C. BabalicR. Constantinescu and V. Gerdjikov, On the solutions of a family of Tzitzeica equations, J. Geom. Symm. Physics, 37 (2015), 1-24.  doi: 10.7546/jgsp-37-2015-1-24.
    [4] N. C. BabalicR. Constantinescu and V. S. Gerdjikov, On Tzitzeica equation and spectral properties of related Lax operators, Balkan Journal of Geometry and Its Applications, 19 (2014), 11-22. 
    [5] R. Beals and R. Coifman, Inverse Scattering and Evolution Equations, Commun. Pure Appl. Math., 38 (1985), 29-42.  doi: 10.1002/cpa.3160380103.
    [6] G. Berkeley, A. V. Mikhailov and P. Xenitidis, Darboux transformations with tetrahedral reduction group and related integrable systems, Journal of Mathematical Physics, 57 (2016), 092701, 15pp, arXiv: 1603.03289 doi: 10.1063/1.4962803.
    [7] A. Borovik, $N$-soliton solutions of the Landau-Lifshitz equation, Pis'ma Zh. Eksp. Teor. Fiz., 28 (1978), 629-632. 
    [8] R. T. Bury, Automorphic Lie Algebras, Corresponding Integrable Systems and Their Soliton Solutions, PhD thesis, University of Leeds, 2010.
    [9] R. T. Bury, A. V. Mikhailov and J. P. Wang, Wave fronts and cascades of soliton interactions in the periodic two dimensional Volterra system, Phys. D, 347 (2017), 21–41, arXiv: 1603.03106v1 [nlin.SI] doi: 10.1016/j.physd.2017.01.003.
    [10] R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71 (1993), 1661–1664; arXiv: patt-sol/9305002 doi: 10.1103/PhysRevLett.71.1661.
    [11] A. Constantin, V. S. Gerdjikov and R. Ivanov, Inverse scattering transform for the Camassa-Holm equation, Inv. Problems, 22 (2006), 2197–2207; arXiv: nlin/0603019v2 [nlin.SI]. doi: 10.1088/0266-5611/22/6/017.
    [12] A. ConstantinR. Ivanov and J. Lenells, Inverse scattering transform for the Degasperis–Procesi equation, Nonlinearity, 23 (2010), 2559-2575.  doi: 10.1088/0951-7715/23/10/012.
    [13] A. DegasperisD. Holm and A. Hone, A new integrable equation with peakon solutions, Theor. Math. Phys., 133 (2002), 1461-1472.  doi: 10.1023/A:1021186408422.
    [14] L. A. Dickey, Soliton Equations and Hamiltonian Systems, World scientific, 2003. doi: 10.1142/5108.
    [15] V. Drinfel'd and V. V. Sokolov, Lie algebras and equations of Korteweg - de Vries type, Sov. J. Math., 22 (1995), 25-86.  doi: 10.1142/9789812798244_0002.
    [16] L. D. Faddeev and L. A. Takhtadjan, Hamiltonian Methods in the Theory of Solitons, Springer Verlag, Berlin, 1987. doi: 10.1007/978-3-540-69969-9.
    [17] V. S. Gerdjikov, Algebraic and analytic aspects of $N$-wave type equations, Contemporary Mathematics, 301 (2002), 35-68.  doi: 10.1090/conm/301/05158.
    [18] V. S. Gerdjikov, Riemann-Hilbert Problems with canonical normalization and families of commuting operators, Pliska Stud. Math. Bulgar., 21 (2012), 201–216; arXiv: 1204.2928v1 [nlin.SI].
    [19] V. S. Gerdjikov, Derivative nonlinear Schrödinger equations with $\mathbb{Z}_N $ and $\mathbb{D}_N $–reductions, Romanian Journal of Physics, 58 (2013), 573-582. 
    [20] V. S. Gerdjikov, M. I. Ivanov, The quadratic bundle of general form and the nonlinear evolution equations. I. Expansions over the "squared" solutions are generalized Fourier transforms, Bulgarian J. Phys., 10 (1983), 13–26 (In Russian).
    [21] V. S. Gerdjikov and M. I. Ivanov, The quadratic bundle of general form and the nonlinear evolution equations. Ⅱ. Hierarchies of Hamiltonian structures, Bulgarian J. Phys., 10 (1983), 130–143 (In Russian).
    [22] V. S. GerdjikovG. G. GrahovskiA. V. Mikhailov and T. I. Valchev, On soliton interactions for the hierarchy of a generalised Heisenberg ferromagnetic model on SU(3)/S(U(1)$\times$ U(2)) symmetric space, Journal of Geometry and Symmetry in Physics, 25 (2012), 23-55.  doi: 10.7546/jgsp-25-2012-23-55.
    [23] V. S. Gerdjikov, D. M. Mladenov, A. A. Stefanov and S. K. Varbev, MKdV-type of equations related to $B^{(1)}_{2}$ and $A^{(2)}_{4}$, in Nonlinear Mathematical Physics and Natural Hazards, (eds: Boyka Aneva, Mihaela Kouteva-Guentcheva), Springer Proceedings in Physics, 163 (2015), 59–69. ISBN: 978-3-319-14327-9 (Print) 978-3-319-14328-6 (Online). doi: 10.1007/978-3-319-14328-6_5.
    [24] V. S. Gerdjikov, D. M. Mladenov, A. A. Stefanov and S. K. Varbev, Soliton equations related to the affine Kac-Moody algebra $D^{(1)}_{4}$. Eur. Phys. J. Plus, 130 (2015), 106–123; arXiv: 1412.2383v1 [nlin.SI]. doi: 10.1140/epjp/i2015-15106-5.
    [25] V. S. Gerdjikov, D. M. Mladenov, A. A. Stefanov and S. K. Varbev, On mKdV equations related to the affine Kac-Moody algebra $A_{5}^{(2)}$, J. Geom. Sym. Phys., 39 (2015), 17–31, arXiv: 1512.01475 nlin: SI. doi: 10.7546/jgsp-39-2015-17-31.
    [26] V. Gerdjikov, G. Vilasi and A. Yanovski, Integrable Hamiltonian Hierarchies. Spectral and Geometric Methods, Lecture Notes in Physics, 748, Springer, Berlin - Heidelberg, 2008. doi: 10.1007/978-3-540-77054-1.
    [27] V. S. Gerdjikov and A. B. Yanovski, Completeness of the eigenfunctions for the Caudrey–Beals–Coifman system, J. Math. Phys., 35 (1994), 3687-3725.  doi: 10.1063/1.530441.
    [28] V. S. Gerdjikov and A. B. Yanovski, Riemann-Hilbert Problems, families of commuting operators and soliton equations, Journal of Physics: Conference Series, 482 (2014), 012017. doi: 10.1088/1742-6596/482/1/012017.
    [29] V. S. Gerdjikov and A. B. Yanovski, On soliton equations with $\mathbb{Z}_{ {h}}$ and $\mathbb{D}_{ {h}}$ reductions: conservation laws and generating operators, J. Geom. Symmetry Phys., 31 (2013), 57-92.  doi: 10.7546/jgsp-31-2013-57-92.
    [30] V. S. Gerdjikov and A. B. Yanovski, CBC systems with Mikhailov reductions by Coxeter automorphism. Ⅰ. Spectral theory of the recursion operators, Studies in Applied Mathematics, 134 (2015), 145-180.  doi: 10.1111/sapm.12065.
    [31] M. GürsesA. Karasu and V. V. Sokolov, On construction of recursion operators from Lax representation, Journal of Mathematical Physics, 40 (1999), 6473-6490.  doi: 10.1063/1.533102.
    [32] J. Haberlin and T. Lyons, Solitons of shallow-water models from energy-dependent spectral problems, Eur. Phys. J. Plus, 133 (2018), 16, arXiv: 1705.04989 [math-ph] doi: 10.1140/epjp/i2018-11848-8.
    [33] S. HelgassonDifferential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York-London, 1978. 
    [34] D. D. Holm, Geometric Mechanics Part I: Dynamics and Symmetry, Imperial College Press: London, 2011. doi: 10.1142/p801.
    [35] D. D. Holm, Geometric Mechanics Part II: Rotating, Translating and Rolling, Imperial College Press: London, 2011. doi: 10.1142/p802.
    [36] D. Holm and R. Ivanov, Smooth and peaked solitons of the CH equation, J. Phys. A: Math. Theor., 43 (2010), 434003 (18pp). doi: 10.1088/1751-8113/43/43/434003.
    [37] D. Holm and R. Ivanov, Two-component CH system: Inverse scattering, peakons and geometry, Inverse Problems, 27 (2011), 045013, 19pp, arXiv: 1009.5374v1 [nlin.SI] doi: 10.1088/0266-5611/27/4/045013.
    [38] R. Ivanov, On the dressing method for the generalised Zakharov-Shabat system, Nuclear Physics B, 694 (2004), 509–524; math-ph/0402031. doi: 10.1016/j.nuclphysb.2004.06.039.
    [39] R. Ivanov and T. Lyons, Integrable models for shallow water with energy dependent spectral problems, Journal of Nonlinear Mathematical Physics, 19 (2012), 1240008 (17 pages). doi: 10.1142/S1402925112400086.
    [40] D. J. Kaup, The three-wave interaction - a nondispersive phenomenon, Stud. Appl. Math., 55 (1976), 9-44.  doi: 10.1002/sapm19765519.
    [41] D. J. Kaup, On the inverse scattering problem for cubic eigenvalue problems of the class $\psi_{xxx}+6Q\psi_{x}+6R\psi = \lambda \psi $, Stud. Appl. Math., 62 (1980), 189-216.  doi: 10.1002/sapm1980623189.
    [42] V. KnibbelerS. Lombardo and J. A. Sanders, Higher-Dimensional Automorphic Lie Algebras, Found. Comput. Math., 17 (2017), 987-1035.  doi: 10.1007/s10208-016-9312-1.
    [43] S. Lombardo and A. V. Mikhailov, Reductions of integrable equations: Dihedral group, J. Phys. A, 37 (2004), 7727–7742; arXiv: nlin/0404013 [nlin.SI] doi: 10.1088/0305-4470/37/31/006.
    [44] S. Lombardo and A.V. Mikhailov, Reduction groups and Automorphic Lie Algebras, Communication in Mathematical Physics, 258 (2005), 179-202.  doi: 10.1007/s00220-005-1334-5.
    [45] S. Lombardo and J. Sanders, On the classification of automorphic Lie algebras, Communications in Mathematical Physics, 299 (2010), 793–824; arXiv: 0912.1697 [math.RA]. doi: 10.1007/s00220-010-1092-x.
    [46] S. V. Manakov, On the theory of two-dimensional stationary self-focusing of electromagnetic waves, Sov. Phys. JETP, 38 (1974), 248.
    [47] S. V. Manakov and V. E. Zakharov, Soliton theory, in: Physics Review, Vol. Ⅰ, Ⅰ. M. Khalatnikov (ed.), London, (1979), 133–190.
    [48] A. V. Mikhailov, The reduction problem and the inverse scattering problem, Physica D, 3 (1981), 73-117.  doi: 10.1016/0167-2789(81)90120-2.
    [49] A. V. MikhailovM. A. Olshanetsky and and A. M. Perelomov, Two-dimensional generalized Toda lattice, Comm. Math. Phys., 79 (1981), 473-488.  doi: 10.1007/BF01209308.
    [50] A. V. MikhailovA. B. Shabat and R. I. Yamilov, The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems, Russian Math. Surveys, 42 (1987), 1-63.  doi: 10.1070/RM1987v042n04ABEH001441.
    [51] A. V. MikhailovA. B. Shabat and R. I. Yamilov, Extension of the module of invertible transformations. classification of integrable systems, Commun. Math. Phys., 115 (1988), 1-19.  doi: 10.1007/BF01238850.
    [52] A. V. Mikhailov, A. B. Shabat and V. V. Sokolov, The symmetry approach to classification of integrable equations, In: Zakharov V.E. (eds) What Is Integrability?, 115–184, Springer Series in Nonlinear Dynamics. Springer, Berlin, 1991.
    [53] A. V. Mikhailov and V. E. Zakharov, On the integrability of classical spinor models in two-dimensional space–time, Commun. Math. Phys., 74 (1980), 21-40.  doi: 10.1007/BF01197576.
    [54] S. Novikov, S. Manakov, L. Pitaevskii and V. Zakharov, Theory of Solitons: The Inverse Scattering Method, Plenum, Consultants Bureau, New York, 1984.
    [55] A. B. Shabat, Inverse scattering problem for a system of differential equations, Funct. Anal. Appl., 9 (1975), 244-247.  doi: 10.1007/BF01075603.
    [56] A. B. Shabat, A one-dimensional scattering theory. Ⅰ, Differ. Uravn., 8 (1972), 164–178 (In Russian).
    [57] V. V. Sokolov and T. Wolf, Classification of integrable polynomial vector evolution equations, J. Phys. A: Math. Gen., 34 (2001), 11139-11148.  doi: 10.1088/0305-4470/34/49/327.
    [58] T. I. Valchev, On certain reductions of integrable equations on symmetric spaces, AIP Conference Proceedings, 1340 (2011), 154-164.  doi: 10.1063/1.3567134.
    [59] A. B. Yanovski and T. I. Valchev, Pseudo-Hermitian reduction of a generalized Heisenberg ferromagnet equation. Ⅰ. Auxiliary system and fundamental properties;, Journal of Nonlinear Mathematical Physics, 25 (2018), 324-350.  doi: 10.1080/14029251.2018.1452676.
    [60] V. E. Zakharov and S. V. Manakov, On the theory of resonance interactions of wave packets in nonlinear media, Zh. Exp. Teor. Fiz., 69 (1975), 1654-1673. 
    [61] V. E. Zakharov and A. B. Shabat, A scheme for integrating nonlinear evolution equations of mathematical physics by the inverse scattering problem. Ⅰ, Funct. Anal. Appl., 8 (1974), 226-235.  doi: 10.1007/BF01075696.
    [62] V. E. Zakharov and A. B. Shabat, Integration of nonlinear equations of mathematical physics by the method of inverse scattering Ⅱ., Funct. Anal. Appl., 13 (1979), 166-174.  doi: 10.1007/BF01077483.
    [63] V. E. Zakharov, Exact solutions of the problem of parametric interaction of wave packets, Dokl. Akad. Nauk SSSR, 228 (1976), 1314-1316. 
    [64] V. E. Zakharov, The inverse scattering method, In: Solitons, R. K. Bullough and P. J. Caudrey (editors), Springer-Verlag, Berlin, (1980), 243–286.
    [65] V. E. Zakharov, Integrable systems in multidimensional spaces, in Mathematical Problems in Theoretical Physics, Lecture Notes in Phys., 153, Springer-Verlag, Berlin, (1982), 190–216. doi: 10.1007/3-540-11192-1_38.
  • 加载中

Figures(3)

SHARE

Article Metrics

HTML views(410) PDF downloads(343) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return